Ask an expert
Question

03 Sep 2007

Using the Pill or injections
I have a 1 year old baby. I have been receiving the 2 month injections for family planning. A few weeks before the next injection I get spotting - which I hear is normal. In july I had my 4th injection and 2 weeks ago I had my spotting as per usual but I also had bleeding inbetween that I never had before. After 2 weeks it went away for 2 days and then I had a little bleeding again.
For the last 2 weeks I have been very very tired and almost fall asleep at work and the evenings I go to bed with baby at about 8pm and sleep till next morning. I dont know if I am just tired and need a vitamin supply or if its part of the problem above.
I am not going to take the next injection because I want to fall pregnant again.
Answer 286 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Irregular bleeding does occur with the injection. As you have been on the injection for a while and the tiredness is new, it is probably not related. I am sure that working and looking after a one year old is extremely tiring.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote